Alert archive / Texas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 7, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 6, 2019, 8:19 PM CDT for Comal County, Hays County, Texas. It was in force for 41 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2019, 8:19 PM CDT (01:19 UTC)
- Expired
- Apr 6, 2019, 9:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Comal County, TX, Hays County, TX
The radar
The Austin/San Antonio radar (KEWX), 25 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 8:30 PM CDT | HAIL 1.25 | 8 Nne New Braunfels, TX | NICKEL TO HALF DOLLAR SIZED HAIL. |
| Apr 6, 8:35 PM CDT | HAIL 1.75 | 7 Nne New Braunfels, TX | GOLF BALL SIZED HAIL REPORTED JUST NORTH OF NEW BRAUNFELS. |
| Apr 6, 8:39 PM CDT | HAIL 1 | 8 Nne New Braunfels, TX | PUBLIC REPORT OF QUARTER SIZED HAIL IN THE RIVER CHASE SUBDIVISION VIA TWITTER USING #EWXSPOTTER. PICTURE ALSO INCLUDED. |
| Apr 6, 8:53 PM CDT | HAIL 0.75 | San Marcos, TX | PENNY SIZED HAIL IN DOWNTOWN SAN MARCOS. |
| Apr 6, 9:05 PM CDT | HAIL 1 | San Marcos, TX | QUARTER SIZED HAIL IN DOWNTOWN SAN MARCOS. |
| Apr 6, 9:05 PM CDT | HAIL 1.5 | 1 Ne San Marcos, TX | PING PONG SIZED HAIL IN SAN MARCOS. |
| Apr 6, 9:10 PM CDT | HAIL 1.25 | 2 Ssw San Marcos, TX | HALF DOLLAR SIZED HAIL REPORTED JUST SOUTH OF SAN MARCOS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 1.3 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2128 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 1337 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.7
The text
As transmitted.
216
WUUS54 KEWX 070119
SVREWX
TXC091-209-070200-
/O.NEW.KEWX.SV.W.0007.190407T0119Z-190407T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
819 PM CDT Sat Apr 6 2019
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Southeastern Hays County in south central Texas...
Eastern Comal County in south central Texas...
* Until 900 PM CDT.
* At 818 PM CDT, a severe thunderstorm was located near San Marcos,
moving northeast at 15 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
New Braunfels, San Marcos, Kyle, Wimberley, Canyon Lake Dam, Canyon
Lake, Uhland, Niederwald, Mountain City, Hunter, Sattler, Gruene
and Hays City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2999 9776 2998 9777 2968 9817 2976 9827
3013 9802
TIME...MOT...LOC 0118Z 228DEG 14KT 2988 9805
HAIL...1.00IN
WIND...<50MPH
$$
AAT1 follow-up statement
416
WWUS54 KEWX 070144
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
844 PM CDT Sat Apr 6 2019
TXC091-209-070200-
/O.CON.KEWX.SV.W.0007.000000T0000Z-190407T0200Z/
Hays TX-Comal TX-
844 PM CDT Sat Apr 6 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN HAYS AND NORTHEASTERN COMAL COUNTIES...
At 844 PM CDT, a severe thunderstorm was located near San Marcos,
moving northeast at 15 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
New Braunfels, San Marcos, Kyle, Wimberley, Canyon Lake, Uhland,
Niederwald, Mountain City, Hunter, Gruene and Hays City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2999 9776 2998 9777 2972 9811 2991 9817
3013 9802
TIME...MOT...LOC 0144Z 228DEG 14KT 2995 9796
HAIL...1.00IN
WIND...<50MPH
$$
AATWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 6:50 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Apr 6, 6:50 PM CDT, 1 hour 29 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 650 PM CDT Sat Apr 6 2019 .AVIATION... While a few showers remain south of AUS the bulk of the convection has moved away from the terminals. This will be the trend through the evening hours with dry weather expected through 09z along the Rio Grande and 11z along the I-35 corridor. VFR conditions now will drop overnight for the I-35 terminals through MVFR to IFR by 07z. These lower cigs will hang around until the morning round of rain moves through. As the main upper trough moves east across Texas another complex of showers and storms will form late tonight across the Rio Grande Plains. High resolution models show the complex moving eastward just south of DRT so have included only VCSH beginning around 09z there. The complex of showers and storms will approach the I-35 terminals by 11z with a mix of -SHRA and VCTS. While the focus should be moderate to heavy rainfall a few isolated thunderstorms are possible, so VCTS was used rather than prevailing TS at this point. The complex of showers and storms, along with any wrap around precipitation will move to the east by 15z at DRT and the I-35 terminals by 22z. VFR and dry conditions will prevail after that with northeast winds less than 10 knots. && .PREV DISCUSSION... /ISSUED 638 PM CDT Sat Apr 6 2019/ UPDATE... We have allowed the Tornado Watch to expire at 6 PM. An outflow boundary has pushed east into portions of Fayette, eastern Bastrop and southern Caldwell counties. The main threat with the remaining isolated storms west of the outflow boundary will be small hail through sunset. Re-trended PoPs and temps through the evening hours, with coverage of convective activity expected to remain isolated. No changes made to the PoPs and Wx overnight and into Sunday morning, with the previous forecast package indicating the potential of an organized complex of storms coming out of Mexico and across portions of the CWA. We will leave the Flash Flood Watch intact for the potential of flooding with this second round of storms Sunday. PREV DISCUSSION... /ISSUED 401 PM CDT Sat Apr 6 2019/ SHORT TERM (Tonight through Sunday Night)... There remains a small threat for severe weather and tornadoes with no significant improvements in the near storm airmass until the watch is set to expire at 6 pm. Some clearing of counties may need to be considered from the west in the next hour or two however. A tornado has not be detected or reported in our forecast area today, but a radar confirmed tornado was noted just north of Williamson County earlier this afternoon. A convergent pattern of a lifting warm front over eastern counties and a re-firing of thunderstorms along an eastward-propagating outflow boundary from western counties has resulted in locally heavy downpours of 2 to 4.5 inches over a small area of the eastern Hill Country and the eastern halves of Travis and Williamson counties. While much of the area is still waiting on the much anticipated rain pattern, the areas noted above have already become saturated to the point of resulting in some significant street flooding and some waters rising over some low water crossings. Overall, impacts have been spotty as has been the rains, However, the area between Johnson City and Taylor extending south to near San Marcos is expected to see another 1 to 3 inches of rain based on a good portion of the higher resolution model data for late tonight into midday Sunday. A few areas south of the FF watch area could see an isolated 4 inch amounts, but very little rainfall has accumulated thus far outside of the watch area. With a 90 knot upper jet streak currently diving south along the Pacific coast of Mexico, the model run to run trends are deeper and slower with the upper low, which should extend the residence time of the next round of heavy rains. Much of the HRRR runs today have shown good consistency on timing and location of what looks to be a more widespread mcs, which should cover 80 percent of the forecast area, with only areas NW of a Del Rio to Mountain Home line possibly missing out on measurable rains. The axis of heaviest rains with the next system should impact the San Antonio area from 6 am to 11 am and the Austin area from 7 am to 1 pm. This heavy rain axis should be along a N-S axis near Hwy 77 by 1 pm with decreasing chances of run-off producing rains in the early afternoon. However, the cumulative rains over the Austin metro area could lead to lingering flood impacts through as late as 3 pm. Additional rain chances are indicated into Sunday evening, but this should be mostly spotty rains associated with the elevated rap- around lifting processes from the middle and upper levels. Further wobbling and deepening of the upper low could lead to rain chances running into Monday morning, but these wrap-around rains should be much lighter or on the order of 1/4 inch or less. LONG TERM (Monday through Saturday)... The deeper trough moving over us this weekend will leave a dry regime and light northerly flow to promote good warming under sunny skies for Monday. Areas that have received over an inch of rain are likely to feel some of the effects of Monday afternoon humidities as the north winds are mostly expected to be less than 10 mph in the afternoon. Winds are expected to remain light Monday night, but will not factor in any chances for ground fog until we the rainfall totals for tonight into Sunday. Sunny and hot conditions develop under shortwave ridging aloft Tuesday into Wednesday. A few patches of brief morning clouds may develop Thursday morning with another mostly sunny and warm day forecast Thursday afternoon when vigorous upper low passes well to the north of the area. Later forecasts may need to consider warmer temperatures for Thursday afternoon as westerly mixing of winds aloft could be a factor. As that upper low ejects NEwd, another strong low digs into the SWrn US and brings possibly another good chance of rain for next weekend. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 65 75 59 83 59 / 40 60 20 10 0 Austin Bergstrom Intl Airport 65 74 59 83 58 / 50 70 20 10 0 New Braunfels Muni Airport 65 74 57 84 58 / 60 70 10 10 0 Burnet Muni Airport 63 73 57 81 57 / 30 50 20 10 0 Del Rio Intl Airport 64 84 59 88 61 / 60 20 0 0 0 Georgetown Muni Airport 64 73 59 82 57 / 30 60 30 20 0 Hondo Muni Airport 64 78 57 86 59 / 80 50 10 - 0 San Marcos Muni Airport 65 75 58 83 58 / 60 70 20 10 0 La Grange - Fayette Regional 67 74 60 82 57 / 60 90 40 20 0 San Antonio Intl Airport 65 75 58 85 60 / 70 70 10 10 0 Stinson Muni Airport 65 76 58 85 60 / 80 70 10 10 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Sunday afternoon for Bastrop-Blanco- Caldwell-Hays-Lee-Travis-Williamson. && Aviation...Treadway Short-Term/Long-Term...Runyen Public Service/Data Collection...EWilliams
Hazardous weather outlook, Apr 6, 6:50 PM CDT, 1 hour 29 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Austin/San Antonio TX 650 PM CDT Sat Apr 6 2019 TXZ171>173-183>194-202>209-217>225-228-080000- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 650 PM CDT Sat Apr 6 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. Showers and thunderstorms are expected to increase in coverage overnight and into Sunday morning from west to east. Strong to severe thunderstorms are possible, with hail and damaging wind gusts the primary threat. Some locally heavy rainfall may also be possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A complex of showers and thunderstorms is expected to move across portions of South Central Texas from west to east on Sunday. Some storms could be strong to severe, with hail and damaging wind gusts. Locally heavy rainfall may also be possible. A Flash Flood Watch is in effect through Sunday afternoon for Bastrop, Blanco, Caldwell, Hays, Lee, Travis, and Williamson counties. Heavy rains that occurred Saturday could combine with an additional 1 to 3 inches of rain expected Sunday and lead to a flash flood threat. No hazardous weather is expected Monday through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Apr 6, 5:32 PM CDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
532 PM CDT Sat Apr 6 2019
TXZ194-062300-
Lee TX-
532 PM CDT Sat Apr 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LEE COUNTY UNTIL
600 PM CDT...
At 532 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lexington, moving northeast at 40 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Lexington, Tanglewood, Old Dime Box, Leo and Lincoln.
A Tornado Watch remains in effect until 600 PM CDT for south central
Texas.
LAT...LON 3028 9698 3041 9712 3055 9698 3056 9696
3054 9692 3049 9690 3048 9691 3046 9690
3046 9688 3043 9687 3043 9685 3040 9681
TIME...MOT...LOC 2232Z 226DEG 34KT 3040 9700
RUNYENSpecial weather statement, Apr 6, 6:11 PM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
611 PM CDT Sat Apr 6 2019
TXZ173-192>194-070000-
Williamson TX-Bastrop TX-Lee TX-Travis TX-
611 PM CDT Sat Apr 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILLIAMSON...EAST
CENTRAL TRAVIS...NORTH CENTRAL BASTROP AND NORTHWESTERN LEE COUNTIES
UNTIL 700 PM CDT...
At 611 PM CDT, Doppler radar was tracking a strong thunderstorm over
Elgin, moving northeast at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Taylor, Elgin, Manor, Thrall, Coupland, Laneport, Hoxie, Beyarsville,
Cedar Hills, Hare, Noack, Sandoval and Butler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3074 9727 3046 9715 3054 9699 3021 9738
3034 9753 3075 9730
TIME...MOT...LOC 2311Z 208DEG 29KT 3038 9740
AATLocal storm report, Apr 6, 6:46 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
646 PM CDT SAT APR 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HEAVY RAIN 1.1 NNW TAYLOR 30.59N 97.42W
04/06/2019 M5.42 INCH WILLIAMSON TX COCORAHS
CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 1.1
NNW TAYLOR.
0452 PM HAIL 5 NE WYLDWOOD 30.17N 97.41W
04/06/2019 E0.25 INCH BASTROP TX PUBLIC
PEA SIZED HAIL REPORTED AT 1141 F.M 969
BASTROP TX.
0446 PM HAIL 2 NW CAMP SWIFT 30.22N 97.31W
04/06/2019 E1.00 INCH BASTROP TX PUBLIC
REPORT OF 1 INCH HAIL FROM STORM SPOTTER
JUST NW OF CAMP SWIFT.
0442 PM HAIL 2 NW CAMP SWIFT 30.21N 97.31W
04/06/2019 E1.00 INCH BASTROP TX STORM CHASER
REPORT OF 1 INCH HAIL SUBMITTED THROUGH
SPOTTER NETWORK JUST TO THE NW OF CAMP SWIFT
IN CENTRAL BASTROP COUNTY.
0441 PM HAIL 5 NE WYLDWOOD 30.17N 97.41W
04/06/2019 E0.70 INCH BASTROP TX PUBLIC
REPORT OF DIME SIZE HAIL BY A WEATHER
SPOTTER.
0431 PM FLASH FLOOD 6 S WELLS BRANCH 30.36N 97.69W
04/06/2019 TRAVIS TX PUBLIC
ROAD CLOSED DUE TO HIGH WATER ON RUNDBERG LN
UNDER I-35.
0420 PM FLASH FLOOD 1 NNW HUTTO 30.56N 97.55W
04/06/2019 WILLIAMSON TX PUBLIC
WATER ON BRIDGE AT FM 1660 AND LIMMER LOOP.
ROAD IS IMPASSABLE.
0350 PM FLASH FLOOD 2 SSE HUTTO 30.51N 97.53W
04/06/2019 WILLIAMSON TX PUBLIC
FLOODED ROADWAY NEAR NEW HOPE CHURCH ON FM
1660.
0344 PM FLASH FLOOD 1 S GRANGER 30.70N 97.44W
04/06/2019 WILLIAMSON TX LAW ENFORCEMENT
HWY 95 SOUTH OF GRANGER CLOSED DUE TO WATER
OVER ROADWAY.
0330 PM FLASH FLOOD 5 S GRANGER 30.65N 97.44W
04/06/2019 WILLIAMSON TX LAW ENFORCEMENT
WILLIAMSON COUNTY SHERIFF TWEETED THAT PARTS
OF HWY 95 AND HWY 29 ARE SEEING RISING WATER
DUE TO THE CONTINUED HEAVY RAINFALL.
0212 PM FLASH FLOOD 3 NNW TAYLOR 30.61N 97.42W
04/06/2019 WILLIAMSON TX STORM CHASER
RECEIVED VIDEO OF FLOODED LOW WATER
CROSSING. WATER WAS ABOUT HALFWAY UP TRUCK
TIRES.
&&Special weather statement, Apr 6, 6:58 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
658 PM CDT Sat Apr 6 2019
TXZ173-070015-
Williamson TX-
658 PM CDT Sat Apr 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILLIAMSON COUNTY
UNTIL 715 PM CDT...
At 658 PM CDT, Doppler radar was tracking a strong thunderstorm over
Thorndale, or 12 miles east of Taylor, moving northeast at 30 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Thrall, Sandoval, Hare and Noack.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3047 9716 3046 9716 3043 9724 3055 9736
3071 9726
TIME...MOT...LOC 2358Z 220DEG 25KT 3058 9720
AATSpecial weather statement, Apr 6, 7:50 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
750 PM CDT Sat Apr 6 2019
TXZ191-206-070130-
Comal TX-Hays TX-
750 PM CDT Sat Apr 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HAYS AND
SOUTHEASTERN COMAL COUNTIES UNTIL 830 PM CDT...
At 750 PM CDT, Doppler radar was tracking a strong thunderstorm near
Canyon Lake Dam, moving east at 10 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
New Braunfels, San Marcos, Wimberley, Canyon Lake, Garden Ridge,
Hunter, Gruene and Sattler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2964 9829 2966 9836 2997 9809 2988 9790
2970 9811
TIME...MOT...LOC 0050Z 250DEG 9KT 2980 9814
AATLocal storm report, Apr 6, 8:01 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
801 PM CDT SAT APR 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 9 ESE CANYON LAKE 29.85N 98.12W
04/06/2019 E0.25 INCH COMAL TX PUBLIC
PEA SIZED HAIL REPORTED AT INTERSECTION OF
FM 306 AND PURGATORY RD.
&&
JRThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 7:50 PM CDT | Special Weather Statement | EWX | Comal | 40 min |
| Apr 6, 8:54 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 66 min |
| Apr 6, 8:59 PM CDT | Areal Flood Advisory | EWX | Caldwell, Comal, Hays | 3 hr |
| Apr 6, 9:25 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 65 min |
| Apr 6, 10:01 PM CDT | Special Weather Statement | EWX | Hays | 59 min |
| Apr 6, 10:19 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell | 56 min |
| Apr 6, 10:43 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette | 62 min |
| Apr 6, 11:42 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee | 50 min |
| Apr 7, 12:10 AM CDT | Special Weather Statement | EWX | Caldwell | 35 min |
| Apr 7, 2:43 AM CDT | Severe Thunderstorm Warning | EWX | Maverick | 47 min |
| Apr 7, 3:10 AM CDT | Flash Flood Warning | EWX | Maverick | 3 hr |
| Apr 7, 3:27 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 63 min |
| Apr 7, 3:38 AM CDT | Special Weather Statement | EWX | Dimmit, Maverick, Zavala | 67 min |
| Apr 7, 4:05 AM CDT | Special Weather Statement | EWX | Uvalde | 55 min |
| Apr 7, 4:32 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kinney, Medina, Real, Uvalde | 58 min |
| Apr 7, 4:43 AM CDT | Special Weather Statement | EWX | Atascosa | 47 min |
| Apr 7, 5:07 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Wilson | 38 min |
| Apr 7, 5:39 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bandera, Bexar, Frio, Kerr, Medina and 1 more | 51 min |
| Apr 7, 5:46 AM CDT | Areal Flood Advisory | EWX | Atascosa | 3 hr |
| Apr 7, 5:50 AM CDT | Special Weather Statement | EWX | Atascosa, Bexar, Gonzales, Guadalupe, Karnes, Wilson | 55 min |
| Apr 7, 6:09 AM CDT | Special Weather Statement | EWX | Bexar, Comal, Karnes, Kendall, Wilson | 66 min |
| Apr 7, 6:30 AM CDT | Special Weather Statement | EWX | Kendall | 45 min |
| Apr 7, 6:38 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Blanco, Comal, Guadalupe, Kendall and 2 more | 67 min |
| Apr 7, 6:46 AM CDT | Special Weather Statement | EWX | Atascosa, Bastrop, Caldwell, Comal, DeWitt, Fayette and 6 more | 59 min |
| Apr 7, 6:52 AM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Apr 7, 6:57 AM CDT | Areal Flood Advisory | EWX | Bandera, Kendall, Kerr | 3 hr |
| Apr 7, 7:40 AM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Fayette, Lee, Travis, Williamson | 65 min |
| Apr 7, 7:51 AM CDT | Special Weather Statement | EWX | Gonzales, Guadalupe, Karnes, Wilson | 54 min |
| Apr 7, 7:52 AM CDT | Areal Flood Advisory | EWX | Travis | 3 hr |
| Apr 7, 8:05 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Hays | 3 hr |
| Apr 7, 8:23 AM CDT | Areal Flood Advisory | EWX | Lee, Williamson | 3 hr |
| Apr 7, 8:49 AM CDT | Special Weather Statement | EWX | Bastrop, Lee, Travis, Williamson | 56 min |
| Apr 7, 9:00 AM CDT | Special Weather Statement | EWX | DeWitt | 60 min |
| Apr 7, 9:22 AM CDT | Flash Flood Warning | EWX | Bastrop, Travis | 3 hr |
| Apr 7, 10:09 AM CDT | Special Weather Statement | EWX | Bastrop, Fayette, Lavaca | 51 min |
| Apr 7, 11:05 AM CDT | Special Weather Statement | EWX | Fayette | 25 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.